Munich Personal RePEc Archive

Matrixes Satisfying Siljak’s Conjecture

Tian, Guoqiang (1981): Matrixes Satisfying Siljak’s Conjecture. Published in: Science Exploration , Vol. 2, No. 1 (March 1982): pp. 69-76.


Download (340kB) | Preview


Siljak’s Conjecture on the existence of a symmetric positive definite matrix V having a specified structure and satisfying Liapunov’s matrix equation A*V+VA= -W is shown to be true in cases when A is an orthogonal matrix; when A is a symmetric matrix; when A is a normal matrix or A is the linear combination of nonnegative coefficient of all these matrixes.

Logo of the University Library LMU Munich
MPRA is a RePEc service hosted by
the University Library LMU Munich in Germany.